# SDR CA980818027

- Difficulty date: August 10, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech 1900D
- Engine: Pwa PT6A67D
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Tube
- Condition: Melted
- Location: Deice System
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

(CAN) CREW REPORTED AIRFOIL LIGHT ILLUMINATED DURING TAIL CYCLE.  MAINTENANCE FOUND THAT THE DEICE TUBING FOR THE TAILETS HAD MELTED DUE TO THE ROUTING BY THE LOGO LIGHTS. TUBING REPLACED AND RE-ROUTED.
